First  Prev  1  2  Next  Last
can wrong medications change a person's behavior?
17471 cr points
Send Message: Send PM GB Post
28 / M / USA atm
Offline
Posted 7/9/08
now, if u eat junk food ur body turns junk or goes on its way there. so lets say u take outside chemical not produced in ur body or in the way its produced naturally, things are bound to change inside ur body hence the outside symptoms or "abnormal" changes.

the answer is basically yes. no matter wat drug u take somthing will always change, thats wat the drug is for-to alter something which in ur friend's case is sumthing with the throat. now i did not get any real info from u about the condition nor the drug so i can't give u much feedback.

16178 cr points
Send Message: Send PM GB Post
F / In my fantasies.
Offline
Posted 7/10/08
I believe it can change a persons behaviour. It could cause side effects to the brain or do something to the other parts of body that could make your brain act weird. XD But it might stop if you stop taking the medicine or something.. or it could be permanent. o.o
Posted 7/10/08

aminasahra wrote:


KinkyHamster wrote:

i believe she had sex wiff the pharmacist and is now pregnant leading to the mood swings


if u have nothing good to say, don't say anything at all. this is someone who i care about alot


you know there are medical forums where people actually go to ask questions? if your going to ask it here filled wiff immature people (which i happen to be) then expect some immature..but possible answers...
36562 cr points
Send Message: Send PM GB Post
26 / F / Corner of No and...
Offline
Posted 7/10/08
Yes it can, I've experienced it first hand with my father. He took the wrong medications and was scary different. It didn't change him permanently though. Once he was off the meds he went back to normal. Well, mostly anyway.
1520 cr points
Send Message: Send PM GB Post
Secret ^^
Offline
Posted 7/10/08
There are some strong drugs used in medicine, which if taken for a long period of time can slowly change the way you behave
Posted 7/10/08
Posted 7/10/08
^ I guess

~Locked
First  Prev  1  2  Next  Last
You must be logged in to post.